Hi anyone else become iron anaemic due to blood thinners? I now have to have iron transfusions every 6 months because I am on blood thinners for life and the only the blood thinners can be the cause
Anaemic: Hi anyone else become iron... - Anticoagulation UK
Wow how nasty - sure it's not "normal" so why do they think it's happening? I guess that's a silly question judging by my experience of some doctors - very difficult for them to say "don't know" ...
I must add that my current doctor is great - just agreed I can try taking an antiinflammatory (celebrex) for my arthritis alongside my sintrom (same as warfarin)
I hope you find some answers as to why it's happening - and ¡Feliz año nuevo! from Spain x
Hi. I too have tried all the blood thinners and they all made me anaemic. In my case it was folic acid deficiency. I now take Dabigatran which seems to be a bit better for me and I have 6 monthly blood tests to make sure my levels are ok. If they have fallen too low I have a course of prescription folic acid. The tablets are also causing a Vitamin D deficiency and I have that on prescription too.